Please use this identifier to cite or link to this item: http://repository.pdmu.edu.ua/handle/123456789/1182
Title: Вероятность пропорциональной улыбки
Authors: Шундрик, Марина Аркадьевна
Ткаченко, Ирина Михайловна
Марченко, Ирина Ярославовна
Шундрик, Лилия Сергеевна
Шундрик, Марина Аркадіївна
Ткаченко, Ірина Михайлівна
Марченко, Ірина Ярославівна
Шундрик, Лілія Сергіївна
Issue Date: 2017
Publisher: Издательство «Интернаука», Москва
Citation: Вероятность пропорциональной улыбки / М. А. Шундрик, И. М. Ткаченко, И. Я. Марченко, Л. С. Шундрик // Современная медицина: новые подходы и актуальные исследования : сб. ст. по материалам II-III междунар. науч.-практ. конф. – М. : Интернаука, 2017. – № 2-3 (2). – С. 86–94.
ISSN: 2541-9854
URI: http://elib.umsa.edu.ua/jspui/handle/umsa/1182
Appears in Collections:Наукові праці

Files in This Item:
File Description SizeFormat 
Veroyatnost.pdf996,68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.